# SDR ASAA2013071595661

- Difficulty date: July 15, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 47,952 hours, 26,627 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Slat
- Component: Slat
- Component part number: 65C26602311A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT INBD END UPPER CORNER DELAMINATED.  REPAIRED NR 2 SLAT INBD AND UPPER CORNER IAW SRM-51-70-10-2R-4, REPAIR 4. (PERMANENT REPAIR)
